RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shchennikov, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15
Presentations: 1

Number of views:
This page:676
Abstract pages:1527
Full texts:585
References:68
Professor
Doctor of physico-mathematical sciences
Birth date: 28.11.1942
E-mail:

http://www.mathnet.ru/eng/person21346
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197245

Publications in Math-Net.Ru
2016
1. V. I. Dobkin, V. N. Shchennikov, E. V. Shchennikova, “Research of stability-similar properties of partial-equilibrium state of a system of nonlinear differentional equations”, Zhurnal SVMO, 18:2 (2016),  25–29  mathnet  elib
2015
2. A. V. Shchennikov, V. N. Shchennikov, E. V. Shchennikova, “Estimates of error of linearization of the relative parts and all phase variables”, Zhurnal SVMO, 17:4 (2015),  45–59  mathnet  elib
2013
3. A. V. Shchennikov, V. N. Shchennikov, “Connectivity estimations of errors of linearization of essentially nonlinear systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 11,  51–63  mathnet; Russian Math. (Iz. VUZ), 57:11 (2013), 45–56  scopus
2002
4. E. V. Afinogentova, V. N. Shchennikov, “Construction of error estimates for the linearization of finite-difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 8,  75–78  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:8 (2002), 71–74
2001
5. V. N. Shchennikov, E. V. Shchennikova, “Estimates of the Linearization Error with Respect to Some or All Phase Variables”, Differ. Uravn., 37:1 (2001),  132–133  mathnet; Differ. Equ., 37:1 (2001), 149–150
1999
6. V. I. Nikonov, V. N. Shchennikov, “Stability-like properties of solutions of linear interval dynamical systems”, Avtomat. i Telemekh., 1999, 12,  49–57  mathnet  mathscinet  zmath; Autom. Remote Control, 60:12 (1999), 1714–1720  isi
1995
7. E. V. Afinogentova, V. N. Shchennikov, “Error estimate of linearized systems of finite difference equations”, Matem. Mod., 7:5 (1995),  34  mathnet  zmath
8. V. N. Shchennikov, “On the theory of forced almost periodic oscillations in nonlinear controlled systems”, Matem. Mod., 7:5 (1995),  29–30  mathnet  zmath
1986
9. V. N. Shchennikov, “Investigation of an almost periodic state of a nonlinear controllable system”, Differ. Uravn., 22:12 (1986),  2182–2183  mathnet  mathscinet
1985
10. V. N. Shchennikov, “Stability under continuous disturbances”, Avtomat. i Telemekh., 1985, 2,  69–72  mathnet  mathscinet  zmath; Autom. Remote Control, 46 (1985), 197–200
1984
11. V. N. Shchennikov, “Investigation of the stability with respect to part of the variables of differential systems with homogeneous right-hand sides”, Differ. Uravn., 20:9 (1984),  1645–1649  mathnet  mathscinet  zmath
12. V. N. Shchennikov, “The convergence phenomenon in complex systems of differential equations”, Differ. Uravn., 20:9 (1984),  1566–1571  mathnet  mathscinet
1983
13. V. N. Shchennikov, “Investigation of convergence in a nonautonomous differential system by means of Lyapunov vector-functions”, Differ. Uravn., 19:11 (1983),  1902–1907  mathnet  mathscinet  zmath
1981
14. V. N. Shchennikov, “Estimate of error of linearization of a nonlinear differential system in the critical case”, Differ. Uravn., 17:3 (1981),  568–571  mathnet  mathscinet  zmath
1978
15. V. N. Shchennikov, “Uniform asymptotic stability of a differential system with respect to the first nonlinear approximation of order $\mu $”, Differ. Uravn., 14:9 (1978),  1601–1605  mathnet  mathscinet  zmath
1972
16. V. N. Shchennikov, “The convergence phenomenon of a certain nonlinear system”, Differ. Uravn., 8:4 (1972),  737–739  mathnet  mathscinet  zmath

2017
17. P. A. Vel'misov, R. V. Zhalnin, V. T. Zhukov, T. K. Kozubskaya, P. V. Senin, L. I. Sizova, L. A. Sukharev, V. F. Tishkin, B. N. Chetverushkin, I. I. Chuchaev, R. M. Shagaliev, P. A. Shamanaev, V. N. Shchennikov, “Yuri Nikolaevich Deryugin - on his seventieth birthday”, Zhurnal SVMO, 19:2 (2017),  139–141  mathnet
2010
18. V. V. Amel'kin, I. V. Gaishun, E. A. Grebenikov, A. V. Gulin, O. V. Druzhinina, Yu. G. Evtushenko, N. A. Izobov, V. A. Il'in, V. V. Kozlov, N. A. Severtsev, T. K. Shemjakina, V. N. Shchennikov, “Aleksandr Andreevich Shestakov (A tribute in honor of his ninetieth birthday)”, Differ. Uravn., 46:1 (2010),  9–15  mathnet  mathscinet  zmath; Differ. Equ., 46:1 (2010), 8–16
2001
19. I. A. Gerasimov, E. A. Grebenikov, O. V. Druzhinina, V. A. Il'in, V. V. Kozlov, V. M. Matrosov, R. G. Mukharlyamov, V. M. Savchin, A. A. Samarskii, V. N. Tkhai, A. A. Shestakov, V. N. Shchennikov, “Valentin Vital'evich Rumyantsev (A tribute in honor of his 80th birthday)”, Differ. Uravn., 37:12 (2001),  1587–1592  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1665–1669

Presentations in Math-Net.Ru
1. Error estimate of linear system lenearisation with the structural changes
V. N. Shchennikov, A. V. Shchennikov
International Conference on Differential Equations and Dynamical Systems
July 5, 2014 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019